American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58C40) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 30 found      Go to page: 1

[1] B. Helffer and T. Hoffmann-Ostenhof. A review on large $k$ minimal spectral $k$-partitions and Pleijel's Theorem. Contemporary Mathematics 640 (2015) 39-57.
Book volume table of contents   
View Article: PDF

[2] Jay Jorgenson, Lejla Smajlović and Holger Then. On the distribution of eigenvalues of Maass forms on certain moonshine groups. Math. Comp. 83 (2014) 3039-3070.
Abstract, references, and article information   
View Article: PDF

[3] Romain Petrides. Maximization of the second conformal eigenvalue of spheres. Proc. Amer. Math. Soc. 142 (2014) 2385-2394.
Abstract, references, and article information   
View Article: PDF

[4] Zhiqin Lu and Julie Rowlett. The Fundamental Gap and One-Dimensional Collapse. Contemporary Mathematics 630 (2014) 223-246.
Book volume table of contents   
View Article: PDF

[5] Liviu I. Nicolaescu. Random Smooth Functions on Compact Riemannian Manifolds. Contemporary Mathematics 630 (2014) 319-335.
Book volume table of contents   
View Article: PDF

[6] Emilio A. Lauret. An asymptotic formula for representations of integers by indefinite hermitian forms. Proc. Amer. Math. Soc. 142 (2014) 1-14.
Abstract, references, and article information   
View Article: PDF

[7] Bruno Bianchini, Luciano Mari and Marco Rigoli. On some aspects of oscillation theory and geometry. Memoirs of the AMS 225 (2013)
Book volume table of contents   

[8] Hongyu Liu. Schiffer's conjecture, interior transmission eigenvalues and invisibility cloaking: Singular problem vs. nonsingular problem. Contemporary Mathematics 598 (2013) 147-154.
Book volume table of contents   
View Article: PDF

[9] Bernd Ammann, Mattias Dahl and Emmanuel Humbert. The conformal Yamabe constant of product manifolds. Proc. Amer. Math. Soc. 141 (2013) 295-307.
Abstract, references, and article information   
View Article: PDF

[10] Vincent Pit. Invariant relations for the Bowen-Series transform. Conform. Geom. Dyn. 16 (2012) 103-123.
Abstract, references, and article information   
View Article: PDF

[11] Evans M. Harrell II and Joachim Stubbe. Trace identities for commutators, with applications to the distribution of eigenvalues. Trans. Amer. Math. Soc. 363 (2011) 6385-6405. MR 2833559.
Abstract, references, and article information
View Article: PDF

[12] Ping Yan and Meirong Zhang. Continuity in weak topology and extremal problems of eigenvalues of the $p$-Laplacian. Trans. Amer. Math. Soc. 363 (2011) 2003-2028. MR 2746673.
Abstract, references, and article information   
View Article: PDF

[13] Luc Hillairet and Chris Judge. The eigenvalues of the Laplacian on domains with small slits. Trans. Amer. Math. Soc. 362 (2010) 6231-6259. MR 2678972.
Abstract, references, and article information   
View Article: PDF

[14] Pierre Bérard and Ricardo Sa Earp. Lindelöf’s theorem for hyperbolic catenoids. Proc. Amer. Math. Soc. 138 (2010) 3657-3669. MR 2661564.
Abstract, references, and article information   
View Article: PDF

[15] He-Jun Sun. Yang-type inequalities for weighted eigenvalues of a second order uniformly elliptic operator with a nonnegative potential. Proc. Amer. Math. Soc. 138 (2010) 2827-2837. MR 2644896.
Abstract, references, and article information   
View Article: PDF

[16] G. Pacelli Bessa and M. Silvana Costa. Eigenvalue estimates for submanifolds with locally bounded mean curvature in $N \times \mathbb {R}$. Proc. Amer. Math. Soc. 137 (2009) 1093-1102. MR 2457451.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Xiaodong Cao. First eigenvalues of geometric operators under the Ricci flow. Proc. Amer. Math. Soc. 136 (2008) 4075-4078. MR 2425749.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Alexander Teplyaev. Spectral zeta functions of fractals and the complex dynamics of polynomials. Trans. Amer. Math. Soc. 359 (2007) 4339-4358. MR 2309188.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Ana-Maria Matei. Boundedness of the first eigenvalue of the $p$-Laplacian. Proc. Amer. Math. Soc. 133 (2005) 2183-2192. MR 2137886.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Michiko Yuri. Thermodynamic formalism for countable to one Markov systems. Trans. Amer. Math. Soc. 355 (2003) 2949-2971. MR 1975407.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] S. Goette and U. Semmelmann. The point spectrum of the Dirac operator on noncompact symmetric spaces. Proc. Amer. Math. Soc. 130 (2002) 915-923. MR 1866049.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Christopher B. Croke, Nurlan S. Dairbekov and Vladimir A. Sharafutdinov. Local boundary rigidity of a compact Riemannian manifold with curvature bounded above. Trans. Amer. Math. Soc. 352 (2000) 3937-3956. MR 1694283.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Kevin Oden, Chiung-Jue Sung and Jiaping Wang. Spectral gap estimates on compact manifolds. Trans. Amer. Math. Soc. 351 (1999) 3533-3548. MR 1443886.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Hon-kit Wai. Witten-Helffer-Sjöstrand theory for $S^1$-equivariant cohomology. Trans. Amer. Math. Soc. 351 (1999) 2141-2182. MR 1370653.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Lizhen Ji. Spectral Convergence for Degenerating Sequences of Three Dimensional Hyperbolic Manifolds. Trans. Amer. Math. Soc. 348 (1996) 2673-2688. MR 1360224.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Barry Simon. Operators with singular continuous spectrum, VI. Graph Laplacians and Laplace-Beltrami operators . Proc. Amer. Math. Soc. 124 (1996) 1177-1182. MR 1307565.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] Dmitry Jakobson. On quantum limits on flat tori. Electron. Res. Announc. Amer. Math. Soc. 1 (1995) 80-86. MR 1350683.
Abstract, references, and article information   
View Article: PDF

[28] Johan Tysk. Finiteness of index and total scalar curvature for minimal hypersurfaces . Proc. Amer. Math. Soc. 105 (1989) 429-435. MR 946639.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] K. D. Elworthy and S. Rosenberg. Compact manifolds with a little negative curvature. Bull. Amer. Math. Soc. 20 (1989) 41-44. MR 955942.
Abstract, references, and article information   
View Article: PDF

[30] Roger D. Nussbaum. Hilbert's projective metric and iterated nonlinear maps. Memoirs of the AMS 75 (1988) MR 961211.
Book volume table of contents


Results: 1 to 30 of 30 found      Go to page: 1